MathSciNet Relay Station
MathSciNet bibliographic data
MR486904 34K05 (34A20)
Ifantis, E. K. An existence theory for functional-differential equations and functional-differential systems. J. Differential Equations 29 (1978), no. 1, 86–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement